# SDR CA140523001

- Difficulty date: May 22, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 71,980 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 3031863001
- Condition: Leaking
- Location: Hyrdaulic Pump
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) ON GEAR RETRACTION AFTER DEPARTURE, CREW ADVISED THAT THE YELLOW HYDRAULIC SYSTEM RESERVOIR LEVEL WAS INDICATING LOW.  FLIGHT RETURNED TO DEPARTURE, DECLARED AN EMERGENCY WITH ATC.  FOUND YELLOW SYSTEM EDP PRESSURE LINE LEAKING. YELLOW SYSTEM EDP PRESSURE LINE REPLACED IAW AMM 29-13-49.
